# SDR V0XD20190201002

- Difficulty date: January 10, 2019
- Submitted: February 1, 2019
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324283
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R BETWEEN FS 319.00 AND 349 CORRODED BEYOND LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED STGR 20R BETWEEN FS 319 AND 349 IAW CRJ 700 SRM 51-42-06 AND 51-42-21.
